After all, there are some inequalities which are provable in ZFC

Journal of Symbolic Logic 65 (2):803-816 (2000)
Abstract
We address ZFC inequalities between some cardinal invariants of the continuum, which turned out to be true in spite of strong expectations given by [11]
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2586571
Options
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 30,813
Through your library
References found in this work BETA
Localizations of Infinite Subsets of Omega.Andrzej Rosłanowski & Saharon Shelah - 1996 - Archive for Mathematical Logic 35 (5-6):315-339.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
Power-Like Models of Set Theory.Ali Enayat - 2001 - Journal of Symbolic Logic 66 (4):1766-1782.
Consequences of Arithmetic for Set Theory.Lorenz Halbeisen & Saharon Shelah - 1994 - Journal of Symbolic Logic 59 (1):30-40.
Strong Measure Zero Sets Without Cohen Reals.Martin Goldstern, Haim Judah & Saharon Shelah - 1993 - Journal of Symbolic Logic 58 (4):1323-1341.
The Monadic Theory of Ω12.Yuri Gurevich, Menachem Magidor & Saharon Shelah - 1983 - Journal of Symbolic Logic 48 (2):387 - 398.
Non-Constructive Galois-Tukey Connections.Heike Mildenberger - 1997 - Journal of Symbolic Logic 62 (4):1179-1186.
Added to PP index
2009-01-28

Total downloads
40 ( #134,125 of 2,202,700 )

Recent downloads (6 months)
1 ( #301,722 of 2,202,700 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature